# SDR FDEA201901190173

- Difficulty date: January 19, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,486 hours, 26,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110139
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING A DOMENUT AT BS1340 STR23L FOUND STRINGER TO BE CORRODED. EVALUATED STRINGER AT BS 1340 STR 23L FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE AREA IAW SRM 53-00-03-1A FIG 101 DETAIL II AND 53-00-03-2R FIG 201 DET II REPAIR 1. FABRICATED NEW STRINGER AND SPLICE AND INSTALLED IAW SRM 51-40-05-0G.
